Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 25, 2012Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2012, 5:20 PM EDT for Ocean County, New Jersey. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 5:20 PM EDT (21:20 UTC)
Expired
Jun 25, 2012, 6:15 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1055 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WWUS81 KPHI 252120
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT MON JUN 25 2012

NJZ013-014-019-020-026-252215-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
520 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WOODRUFF...CASSVILLE AROUND 530
PM...CEDAR GLEN WEST...LEISURE KNOLL AROUND 545 PM...LEISURE
VILLAGE...LEISURE VILLAGE WEST-PINE LAKE PARK AROUND 600 PM...LEISURE
VILLAGE EAST AND HOLIDAY CITY-DOVER AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL UP TO PENNY SIZE AND FREQUENT...DANGEROUS CLOUD TO 
GROUND LIGHTNING FROM THIS STORM.

LAT...LON 3998 7405 3998 7404 3989 7408 3981 7408
      3982 7411 3992 7410 3990 7412 3986 7412
      3983 7414 4002 7464 4014 7458 4013 7402

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 3:58 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 25, 3:58 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT MON JUN 25 2012

.SYNOPSIS...
A COLD FRONT CROSSING NEW JERSEY AND DELAWARE THIS AFTERNOON WILL
MOVE OFF THE COAST BY THIS EVENING. LOW PRESSURE IS EXPECTED TO
MEANDER OVER NEW ENGLAND AND ITS ADJACENT WATERS FROM TUESDAY INTO
THURSDAY AS HIGH PRESSURE FROM THE WEST BUILDS INTO OUR REGION
DURING THE MID WEEK PERIOD. A WARM FRONT FROM THE WEST IS EXPECTED
TO PASS THROUGH OUR AREA ON FRIDAY. A COLD FRONT FROM THE NORTHWEST
MAY ARRIVE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE LINE OF SHOWERS AND TSTMS IN NNJ AT 345 PM IS PROB THE LAST
DECENT CHC FOR A GUSTY WIND AND SMALL HAIL BUT ISO SHOWERS STILL
EXIST ELSEWHERE SO I HAVE LEFTOVER POTENTIAL TIL SUNSET IN A
.THROUGH TONIGHT FCST TO GRAB PRE FIRST PERIOD.

CLEARING AFTER SUN DOWN.

GUSTY NW WINDS DEVELOPING LATE AFTN AS DRIER AIR AND COOL POOL
ALOFT ARRIVE FM THE NW.

BLENDED NCEP TEMP/WIND/DEWPOINT GUIDANCE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
TUESDAY BLENDED 12Z/25 NCEP MOS GUIDANCE.

CLEAR TO START THEN DIURNAL CU-COLD POOL ALOFT GENERATED FOR TUE
AFTN MIGHT. THOSE CU MIGHT YIELD A SPRINKLE BUT WITHDREW THUNDER
SINCE IT APPEARED BEST CHC OF THUNDER OCCURRENCE WAS NE OF OUR FA.

GUSTY NW WINDS TUE TO NEAR 25 KTS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID LEVEL LOW WILL HAVE CUT OFF AND BEGUN A SLOW AND UNSTEADY
LIFT AWAY FROM THE REGION BY TUESDAY NIGHT, AND THE MAIN WEATHER
EVENT OVER THE LONG TERM MAY END UP BEING A RETURN OF HEAT AFTER
IT STARTS WITH BELOW NORMAL TEMPERATURES. THE RIDGE AXIS CENTERED
MAINLY TO OUR SOUTHWEST WILL NOT BUILD OVER THE AREA AS THE ONE
ASSOCIATED WITH THE HEAT WAVE FROM LAST WEEK, BUT H925 TEMPERATURES
FROM THE LATEST RUN OF THE RELATIVELY COOLER GFS SUPPORT 90 DEGREE
OR GREATER TEMPERATURES ACROSS THE DELAWARE VALLEY FROM TRENTON
SOUTH FROM FRIDAY THROUGH SUNDAY, AND ONE COULD MAKE A CASE FOR
THURSDAY ON THE FRONT END AND MONDAY ON THE BACK END. THE ECMWF
TEMPERATURES ARE WARMER. THIS OFTEN IS THE CASE, AND THE ECMWF ISN'T
ALWAYS (ALTHOUGH IT IS OFTEN) TOO WARM. DEW POINTS ARE EXPECTED TO
RISE WELL INTO THE 60S BY FRIDAY AND REMAIN THERE INTO SUNDAY, AND
THERE IS A DECENT CHANCE THAT AN EXCESSIVE HEAT WATCH EVENTUALLY WILL
COME OUT FOR THE HIGHLY URBANIZED PORTIONS OF THE DELAWARE VALLEY,
BUT FOR NOW WE WILL CONTINUE TO HIGHLIGHT THE POSSIBILITY IN THE
HWO. THERE IS A BETTER CHANCE OF CONVECTION DURING THIS TIME THAN
THERE WAS DURING THE HEIGHT OF THE LAST HEAT WAVE BECAUSE OF THE
WEAKER HEIGHTS AND THE FAIRLY FAST MID LEVEL FLOW ON THE PERIPHERY
OF A VORTEX PUSHING DOWN FROM EASTERN CANADA, AND THE WARM FRONT
THAT MOVES THROUGH BY FRIDAY MAY STALL NEARBY. HOWEVER, FOR THE TIME
BEING WE AREN'T DISPUTING HPC SLIGHT CHANCE TO LOWER CHANCE POPS
BEGINNING ON FRIDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...VFR SCT TO BKN AOA 5000 FT. SCT SHOWERS AND ISO
THUNDER MAINLY N AND E OF KPHL. GUSTY NW WINDS 20-25 KTS DEVELOP
MID-LATE AFTN.

TONIGHT...VFR. NW G UNDER 20 KTS.

TUESDAY...VFR CLEAR TO START THEN OCNL BKN CIGS NEAR 5000-6000 FT
IN THE AFTN. NW G NEAR 25 KTS MIDDAY/AFTN. ISOLATED AFTERNOON AND
EARLY EVENING SPRINKLES POSSIBLE...MAINLY KABE/KTTN AREA.

OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...VFR. MODERATE TO HIGH CONFIDENCE.

THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN LATE
NIGHT HAZE, FOG AND SOME LOW CLOUDS. LOW TO MODERATE CONFIDENCE.

FRIDAY AND SATURDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO
HAZE, FOG AND SOME LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON AND
EARLY EVENING SHOWERS AND THUNDERSTORMS. LOW TO MODERATE
CONFIDENCE.

&&

.MARINE...
BLANKET SCA FOR HERE AND THERE SCA GUSTS MID AFTN AND THE LINE OF
CONVECTION DEVELOPING SEWD THRU NNJ.

WINDS SHOULD BECOME WIDESPREAD BLO SCA GUSTS FOR A WHILE TONIGHT BUT AS
THE NW FLOW GRADIENT INCREASES AND THE COOL POOL ARRIVES OVER ANOMALOUSLY
WARM SST...WHICH ARE STILL 3 TO 10 DEG F ABOVE NORMAL DEPENDING
WHERE YOU LOOK ALONG THE NJ/DE COAST..THAT SHOULD AIR MOMENTUM
TRANSFER OF WIND DOWNWARD.

SO AM EXPECTING PERSISTENT NW G15 OCNL 25 KTS LATE TONIGHT AND
TUE WITH ISO G 30 KTS DURING TUESDAY. 12Z/25 GFS TRANSFER WAS THE
PRIMARY GUIDE.

SEAS NEAR 4 FT IN THE OUTER ERN EDGE OF THE CW.

OUTLOOK...
MODERATE NORTHWEST WINDS AND SEAS THROUGH WEDNESDAY ARE EXPECTED TO
DIMINISH AND BACK TO SOUTHWEST BEFORE PICKING UP A BIT AGAIN BY
FRIDAY, BUT IN GENERAL WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA FROM TUESDAY NIGHT THROUGH SATURDAY.

&&

.RIP CURRENTS...
MDT RISK FOR NJ THROUGH SUNSET TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...DRAG  356P
SHORT TERM...DRAG 356P
LONG TERM...DELISI
AVIATION...DELISI/DRAG 356P
MARINE...DELISI/DRAG 356P
RIP CURRENTS...356P
Hazardous weather outlook, Jun 25, 3:21 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT MON JUN 25 2012

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-
261930-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-017>019-261930-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS LATE THIS AFTERNOON MAY GENERATE GUSTY WINDS
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ067>071-261930-
NEW CASTLE-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-016-020>027-261930-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS LATE THIS AFTERNOON MAY GENERATE GUSTY WINDS
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 25, 2:08 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0805 AM     TSTM WND DMG     2 E HAMILTON TWP        40.21N  74.66W
06/25/2012                   MERCER             NJ   LAW ENFORCEMENT

            TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0903 AM     TSTM WND DMG     OAK ORCHARD             38.60N  75.17W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
            BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD

0905 AM     TSTM WND DMG     LONG NECK               38.62N  75.15W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
            COLLAPSED

0913 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/25/2012  M69 MPH          SUSSEX             DE   WEATHER FLOW

            69 MPH GUST MEASURED AT DEWEY BEACH

1020 AM     TSTM WND DMG     DELMAR                  38.46N  75.58W
06/25/2012                   SUSSEX             DE   PUBLIC

            SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
            CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.

1133 AM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M40 MPH          ANZ470             NJ   NDBC BUOY

            35 KT WIND GUST AT BUOY 44009

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200237 PHI1200240 PHI1200239

KLINE
Special weather statement, Jun 25, 4:01 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT MON JUN 25 2012

NJZ010-012-252045-
MIDDLESEX NJ-SOMERSET NJ-
401 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND SOMERSET
COUNTIES...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SOMERVILLE...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR DUNELLEN...
MIDDLESEX...SOUTH BOUND BROOK...NORTH PLAINFIELD AROUND 405 PM...
SOUTH PLAINFIELD...SOCIETY HILL...SOMERSET...KENDALL PARK AROUND 415
PM...HIGHLAND PARK AND NEW BRUNSWICK AROUND 420 PM.

BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4054 7424 4050 7426 4047 7425 4045 7422
      4029 7439 4052 7476 4073 7455 4070 7451
      4065 7452 4067 7446 4067 7440 4061 7442
      4062 7431 4060 7430 4060 7420 4056 7420

FORECASTER: GORSE
Local storm report, Jun 25, 4:29 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0805 AM     TSTM WND DMG     2 E HAMILTON TWP        40.21N  74.66W
06/25/2012                   MERCER             NJ   LAW ENFORCEMENT

            TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0903 AM     TSTM WND DMG     OAK ORCHARD             38.60N  75.17W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
            BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD

0905 AM     TSTM WND DMG     LONG NECK               38.62N  75.15W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
            COLLAPSED

0913 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/25/2012  M69 MPH          SUSSEX             DE   WEATHER FLOW

            69 MPH GUST MEASURED AT DEWEY BEACH

1020 AM     TSTM WND DMG     DELMAR                  38.46N  75.58W
06/25/2012                   SUSSEX             DE   PUBLIC

            SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
            CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.

1133 AM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M40 MPH          ANZ470             NJ   NDBC BUOY

            35 KT WIND GUST AT BUOY 44009

1247 PM     TSTM WND GST     LEWES                   38.78N  75.15W
06/25/2012  M68 MPH          SUSSEX             DE   WEATHER FLOW

            68 MPH GUST MEASURED AT LEWES

0258 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M60 MPH          ANZ470             NJ   NDBC BUOY

            52 KT WIND GUST AT BUOY 44009

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200237 PHI1200240 PHI1200239 PHI1200242
PHI1200241

KLINE
Special weather statement, Jun 25, 4:54 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT MON JUN 25 2012

NJZ013-014-252200-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
454 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PERTH AMBOY...MOVING
SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LEONARDO...RED
BANK AROUND 500 PM...RUMSON...FAIR HAVEN...HIGHLANDS...LITTLE SILVER
AROUND 505 PM...SEA BRIGHT...MONMOUTH BEACH...LONG BRANCH AND WEST
LONG BRANCH AROUND 510 PM.

FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR
DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4019 7400 4035 7432 4041 7425 4043 7425
      4046 7421 4045 7420 4047 7418 4046 7416
      4046 7412 4043 7406 4042 7401 4048 7402
      4047 7398 4036 7396

FORECASTER: HEAVENER
Local storm report, Jun 25, 5:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0805 AM     TSTM WND DMG     2 E HAMILTON TWP        40.21N  74.66W
06/25/2012                   MERCER             NJ   LAW ENFORCEMENT

            TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0903 AM     TSTM WND DMG     OAK ORCHARD             38.60N  75.17W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
            BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD

0905 AM     TSTM WND DMG     LONG NECK               38.62N  75.15W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
            COLLAPSED

0910 AM     WATER SPOUT      1 SW DEWEY BEACH        38.69N  75.09W
06/25/2012                   ANZ455             DE   LAW ENFORCEMENT

            BRIEF WATERSPOUT MOVED EAST-NORTHEAST ACROSS REHOBOTH
            BAY TOWARD DEWEY BEACH

0913 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/25/2012  M69 MPH          SUSSEX             DE   WEATHER FLOW

            69 MPH GUST MEASURED AT DEWEY BEACH

1020 AM     TSTM WND DMG     DELMAR                  38.46N  75.58W
06/25/2012                   SUSSEX             DE   PUBLIC

            SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
            CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.

1133 AM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M40 MPH          ANZ470             NJ   NDBC BUOY

            35 KT WIND GUST AT BUOY 44009

1247 PM     TSTM WND GST     LEWES                   38.78N  75.15W
06/25/2012  M68 MPH          SUSSEX             DE   WEATHER FLOW

            68 MPH GUST MEASURED AT LEWES

1248 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
06/25/2012  M59 MPH          SUSSEX             DE   NOS PLATFORM

            51 KT WIND GUST AT LEWES NOS PLATFORM

0258 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M60 MPH          ANZ470             NJ   NDBC BUOY

            52 KT WIND GUST AT BUOY 44009

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200244 PHI1200237 PHI1200240 PHI1200239
PHI1200242 PHI1200243 PHI1200241

KLINE
Special weather statement, Jun 25, 5:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT MON JUN 25 2012

NJZ013-014-019-020-026-252215-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
520 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WOODRUFF...CASSVILLE AROUND 530
PM...CEDAR GLEN WEST...LEISURE KNOLL AROUND 545 PM...LEISURE
VILLAGE...LEISURE VILLAGE WEST-PINE LAKE PARK AROUND 600 PM...LEISURE
VILLAGE EAST AND HOLIDAY CITY-DOVER AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL UP TO PENNY SIZE AND FREQUENT...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM.

LAT...LON 3998 7405 3998 7404 3989 7408 3981 7408
      3982 7411 3992 7410 3990 7412 3986 7412
      3983 7414 4002 7464 4014 7458 4013 7402

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:25 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland95 min
Jun 25, 3:44 AM EDTSmall Craft AdvisoryPHI41 hr
Jun 25, 7:05 AM EDTSpecial Weather StatementPHIHunterdon, Mercer55 min
Jun 25, 7:44 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth61 min
Jun 25, 7:46 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth59 min
Jun 25, 7:58 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth47 min
Jun 25, 8:07 AM EDTSpecial Marine WarningPHI83 min
Jun 25, 8:26 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset108 min
Jun 25, 8:46 AM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean59 min
Jun 25, 9:07 AM EDTSpecial Marine WarningPHI38 min
Jun 25, 9:10 AM EDTSpecial Marine WarningPHI95 min
Jun 25, 9:37 AM EDTSpecial Weather StatementPHIAtlantic, Cape May53 min
Jun 25, 10:04 AM EDTSpecial Marine WarningPHI56 min
Jun 25, 10:30 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Jun 25, 10:45 AM EDTSpecial Marine WarningPHI60 min
Jun 25, 11:32 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 25, 11:53 AM EDTSpecial Weather StatementPHIAtlantic37 min
Jun 25, 12:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 25, 12:34 PM EDTSpecial Weather StatementPHICape May56 min
Jun 25, 1:22 PM EDTSpecial Marine WarningPHI53 min
Jun 25, 1:27 PM EDTSpecial Weather StatementPHIAtlantic63 min
Jun 25, 1:30 PM EDTSpecial Marine WarningPHI60 min
Jun 25, 2:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 2:24 PM EDTSpecial Marine WarningPHI66 min
Jun 25, 2:29 PM EDTSpecial Marine WarningPHI49 min
Jun 25, 3:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 3:23 PM EDTSpecial Marine WarningPHI40 min
Jun 25, 3:25 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 4:01 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset44 min
Jun 25, 4:54 PM EDTSpecial Weather StatementPHIMonmouth66 min
Jun 25, 5:12 PM EDTSmall Craft AdvisoryPHI28 hr
Jun 25, 6:57 PM EDTSpecial Weather StatementPHIOcean63 min
Jun 25, 7:16 PM EDTSpecial Weather StatementPHIOcean59 min
Jun 25, 7:52 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean75 min
Jun 25, 8:32 AM EDTSpecial Weather StatementPHISussex28 min
Jun 25, 8:49 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 9:17 AM EDTSpecial Weather StatementPHISussex13 min
Jun 25, 10:14 AM EDTSpecial Weather StatementPHISussex61 min
Jun 25, 10:53 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 1:46 PM EDTSpecial Weather StatementPHISussex29 min
Jun 25, 8:06 AM EDTSpecial Weather StatementPHIWicomico24 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.